# SDR REXA2022062201298

- Difficulty date: June 16, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N335PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15335
- Aircraft time: 17,251 hours, 12,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Stage of operation: UK
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT OVER ROW 1 AND 3 INOP	REPLACED BATTERY CHARGER ASSY IAW AMM 33-51-17 IDENTIFIER PS36, ALL EMERGENCY LIGHTS OP CHECK GOOD
